Sunday, October 19, 2008

OUT OF THE BLUE...............


Over the weekend, out of the blue, came this email. I have been feeling a little down in the dumps, no real reason I think, just life. You know, being a Tennessee football fan has been like watching a train wreck, in slow motion. Last week, Compton (the quarterback) couldn't get into his apartment, it seems someone painted an end zone on his door. Summer is over, and it's turning cold, the leaves are falling, even faster then my hair line is receding and winter is just a few weeks away. The days are getting shorter and the sun doesn't come thru my window before 7am like it has for the past 5 months.....I am getting up as day breaks, that's all it is I guess.

I have had to cut back on my schedule and hate just having to walk 2 miles a day, watch what the hell I eat, take a hand full of pills and eat oatmeal for breakfast. No sun and all I have to look forward to is a bowl of oatmeal....day after day after day after day after day until sinful Saturday, and then it's two eggs, bacon and fricking whole wheat toast......no jelly. So getting old sucks is all I can think of.

Then came this email, there are times when I think, is it all worth it? This blog, doing workshops, speaking about trading and so on. Do I make a difference in the big picture or is it just a waste of time. I talked about having "purpose" in June at the workshop and where I came from. Not sure why, but I just had a feeling that someone present had to know....had to understand, so for 15 minutes I talked about my "PURPOSE" and drive. But being human, it's a roller coaster at times, you have those high moments and then the low ones.

I am reminded all the time about the shepard that left the flock to go and find the one lost sheep, because that lost sheep was more important then the flock, not that I am a shepard of a flock, I would never think that....but when I think is it worth it, can I help someone out there, where do I have to go to find that person and help in any way that I can.....WELL, I am amazed from out of the blue comes the answer.

"No need to reply", maybe there is no need to reply.....because it an answer for me that yes, I do have "PURPOSE" and that I am doing the "WILL OF GOD", now if I could just get this "thinking" behind me.

8 comments:

Bob and Cathy said...

Dennis,

Sounds like you have a heart condition old fella. So does my hubby.

If you need to get your cholesterol down use Crestor. It is absolutly hands down the best one. It took his from 290 to 135! And he still eats what he wants when he wants. And there are no side effects.

If you need any advice, just drop me a line and we can talk. He has been living with this a very long time....so can you! He also takes Plavix so he doesn't clot and that is another miracle drug.

I know when you face your mortality it can make you pretty dang blue. But we are out here in cyberspace to support you!

Michelle Boswell said...

I enjoyed your site and I would love to speak with you about possibly working together to help us both
be more successful and make you more money, without you having to lift a finger. If you are interested in speaking please give me a call. We have a lot of great material that I think your readers would appreciate you introducing to them. I can set you up with a staff membership of our products first so that you can see what we have to offer. Best of all this is not costing you a thing in fact every month you will make extra money

Do you work with any strategic partnerships? If you have a chance you could send me over your ad rates as well as some traffic statistics.
I know you are busy but if you have a chance take a look at our site www.ino.com and let me know what you think.

I look forward to hearing from you,

Michelle Boswell

Partner Relations
www.ino.com
1800-538-7424 ext-128

Sport said...

Yes, It's true I have signed up over the years for interesting websites like we all have and www.ino.com is one of them.

I do have a couple of strategic partnerships, one is with the Lord, one is with the wife and the other one is with my kids......but nothing beyond that.

What is my ad rate is really going to make me chuckle, everything I do, everything I share, I do because I enjoy people and enjoy talking about the one thing I love.....TRADING!!!!!!!

But I'll call....

Sport said...

I did have a small problem, and was rushed to the emergency room....after a couple days they said, "OK, we have had enough..PLEASE go home!"

That was on June the 9th, my son's birthday and now I have lost 23 pounds, no mor donuts for me, and all the things they look after are back in the "range"

In fact, I have not felt this good since I won that 100 million in the lottery......

Anonymous said...

Dear Mr. Bolze,

Last Tuesday afternoon I drug into the house and told my wife that something was happening to me that was killing me. I couldn't think straight, couldn't get my words out just right, I had tremendous pain in my around my shoulder blades and my right kneecap. I've been having difficulty seeing at night and even struggled to read from my laptop. Ringing in my ears, lack of motivation and initiative, brain fog, irritable, headaches, drowsy, felt like I had something stuck in the back of throat, and was having terrible dreams at night.

Ok, I know that probably sounds familiar to most guys our age. My BP and pulse were fine. My sugar level was fine.

I had started using Crestor 5 weeks earlier. 5 days into using the Crestor, I somehow ended up passed out on my hanger floor for as long as 2 hours. I had similar symptoms that night as I did this past Tuesday night.

This is my seventh day off the Crestor and just this afternoon I have started feeling much better.

I had labs last week and a doctor visit yesterday. Since I had shown some improvement in my symptoms yesterday we agreed to hold off CT scan and other tests for another week.

CRESTOR and other statins affect each person differently. I have read the Crestor information on side affects and it says "less the 1% of users experience these". WOW oh WOW. I have found more people this past week who have had to disconinue Crestor due to serious side affects than I have found people who are voting for Obama.

Be vigilent if you use these drugs. Some users are able to tolerate them for a couple of years before hitting a wall. Of course, some users report no problems at all.

All this cause I love ya man!

lol

Bob and Cathy said...

Hmm. Bob tried tons of statin drugs before Crestor and had dreadful side effects just like you are describing. Muscle pain and weakness. Nausea out the ying yang too.

And you are quite right. We all react to differnt drugs, well differently. Have to try them all and see what works best.

It looks like Obama is going to win. No one in this boat is happy about that.

Anonymous said...

Wow that ino.com doesn't need partners, they need a web site designer. What is that? A bunch of feeds from other sites and data sources? Messy.

MasterOfDomain said...

"...It took his from 290 to 135! And he still eats what he wants when he wants. And there are no side effects."

Eating whatever he wants is what got your husband into needing drugs in the first place. How about exercising a little moderation in one's indulgences so you can be around longer to enjoy life WITHOUT DRUGS!